MathSciNet Relay Station
MathSciNet bibliographic data
MR2106207 93D05 (34D45)
Chesi, G.; Garulli, A.; Tesi, A.; Vicino, A. LMI-based computation of optimal quadratic Lyapunov functions for odd polynomial systems. Internat. J. Robust Nonlinear Control 15 (2005), no. 1, 35–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement